HAS ANY ONE CHALLENGE YOUR RITE TO MORE L-DOPA ?

I uses to take 40 L-dopa 125mg tablets a day .Then i got bad dyskinsia which I don't want again. Since then I had the DBS op after the op. I cut the L-dopa to 16 my self and I was very happy with my lot . THEN MY OLD NEURO CUT ME DOWN to 4 L-dopa 62.5mg i said no way could i manage . After 8 weeks 3 of which was in Hospital I was given 125mg still only 4. After 18 months of hell got it up to 8 L-dopa 125 mg which is the max.

My new neuro says she can give me enough by giving me more volts to the DBS. I am going tomorrow withno meds in me.

IF I WAS A DRUGGY and my drugs were illegal I would get all the help I needed

WHY CAN'T I

ANSWERS ON A POST CARD

yours EXPORT

9 Replies

oldestnewest
  • Hi Export

    It partly depends on where you live. Not a postcode lottery, it is more likely to be an ethnic lottery. It certainly is round here. I live in Haringey, but my GP is in Islington - they have more money.

    Thanks

    Adrian

  • allowercase I don't think its any thing to do with money . I am told I have Dopamine deregultion syndrome. some thing like that .which mine I take more than I need

    google it .How can they say that, when they gave me the drugs in the first place ?

    have look at the syndrome . please tell me what you think.

    yours EXPORT.

  • IT CALLED DOPAMINE DYSREGLATION SYNDROME.

    The above spelling is wrong .

    yours EXPORT.

  • I googled it and this seemed to have the best information. Look on the side where it has additional articles. It makes me so angry when doctors don't listen. I think it's the correct web site, if not then google it I hope things get better.

    Blessings. Dopamine dysregulation syndrome in Parkinson's disease.

    ncbi.nlm.nih.gov/pubmed/152...

    by AH Evans - 20 04 - Cited by 114 - Related articles

  • I don't think I have the syndrome .once some one has wrote that on your notes it like being on the sex offenders register hard to get off

    yours EXPORT .

  • oh boy slap a label on it and give it a code! then you're done for. :( hope you get what you need sooon

  • Thank you Pat .

    I think that upping my DBS from 2.6 to 3 volts has done the trick .Only had it done at noon

    today . Now feel grate . My neuro said it like having 4 more tablets and I believe her.

    yours EXPORT.

  • Good news export

  • Best thing my man is to not get all worked up about it to affect your stress levels. If you are not feeling right, contact your doctor and go in for an adjustment but allow the last one time to take hold. You know, there will be times of adjustment here and there from time to time but as your brain gets used to the effects that should lessen. Don't hesitate to call your doctor however if you have concerns, I wouldn't.

You may also like...